# SDR YENA201903110122

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 49,222 hours, 17,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795220
- Condition: Discharged
- Location: Cabin
- Part time: 8,512 hours, 3,197 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION (CHANGING SEQUENCE NUMBER FROM 0121 TO 0122): FLT 1391, BOS-TPA. AFT EMER LIGHT WON'T TEST; R & R AFT EMER LIGHT BATTERY (13WL) OPS CHK GOOD IAW AMM 33-51-38.
